# SDR S03253067

- Difficulty date: August 14, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Make and model: Boeing 747-200
- Aircraft serial: 22299
- Aircraft time: 94,075 hours, 17,637 cycles
- Engine: Pwa JT9D7R4G2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK BETWEEN FASTENER HOLES AT BS 2060,STRINGER-26R.  REPAIR IAW SRM 53-30-03,FIGURE1.  SUBMIT THE CRACKED SKIN TO MFG FOR ANALYSIS.
